| Model Number |
N/A |
| Medical Device Problem Codes |
Fracture (1260); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Information (3190)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Initial reporter occupation - distributor on behalf of facility.
Event or Problem Description
It was reported a sternal closure device was removed in a revision due to an unknown reason.During removal, it was discovered that the sternal closure band was fractured.Attempts have been made and no further information was provided.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Device history record (dhr) review was unable to be performed as the lot number of the device involved in the event is unknown.An adequate complaint history review cannot be performed as the failure mode experienced by the user that led to the need for a revision surgery is unknown.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.